[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Feeling bad


You're feeling about like I did the first week or so.  I get really bad
headaches when my basal rate is set too high, as it sounds like yours may
be.  It takes time to get everything figured out.  On the pump a very
little insulin goes a long way:  you are usually trying to figure out .1
unit of insulin an hour.  For me that .1 unit can cause bad headaches or
it can make my evening bs shoot up.  I doubt the humalog is a problem--my
doctor tells me that it works quicker and that's about it.  I've been very
happy with humalog for a couple of years.  Keep up with the pump, and keep
after your doctor/educator until you're comfortable.  Once you are used to
the pump (a couple of months sometimes) you will feel better; or at least
I have....

David Deacon

Insulin-Pumpers website http://www.insulin-pumpers.org/